# SDR SWAA2023103004488

- Difficulty date: September 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 242 AT RT WING 2023-594482<[01] REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE ORSS 242 AT RT WING IAW B737-700 51-10-02 ITEM 9 AND SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE ORSS 242 AT RT WING IAW B737-700 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CORRECTED STEP 2 REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE ORSS 242 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE ORSS 242 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. RII; SEE INDIVIDUAL SIGNOFFS BELOW.
